It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've never taken paxil and you have been on it for a long time. I was not on the effexor or the zoloft but just a few weeks to a month.....I don't know. How much do you trust your dr? I would hope he would know what he was talking about. If the paxil is not working, it is worth trying the lexapro and giving it a chance. It might not make you tired...that could just be the way it does me. Others have said they have not had any fatigue. You could just call your dr and have him clarify to you exactly what to expect when you switch and how long any effects might last. That's what I would do. Good luck and let me know what you decide.
Adam, I was thinking maybe since you are worried about switching from the Paxil to the Lex, why not cut down to half of the Paxil for a couple of days, then down to a fourth, and then start on the Lex, so the Paxil is pretty much out of your system. You can do this before the weekend and have the full benefit of the Lexapro in your system. This might be a better approach. I am going with my hubby to his new psyc today, and I will ask him how you should do the switchover and let you know what he says.

hbannie, do you think the nausea is from the Lexapro? I had it at first, when I was taking it at night, and switched to mornings and it was better on my stomach. Now, I'm back to taking it at night with a snack, and doing fine with it. I've only been on it a little over a month and doing great (only sexual sideaffects). Which is a biggie for me, but I have read of some supplements to try and going to see if that helps.





All times are GMT -7. The time now is 02:00 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!